# SDR JJBA20211228044

- Difficulty date: December 28, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 34,879 hours, 23,426 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HAT BEAM AT Y + 479.0 FOUND TO HAVE SIGNS OF CORROSION AFTER REMOVAL OF GUSSET FROM FRM 59-61. FAB 2 REPAIR DOUBLER AND INSTALLED ON RH BEAM FR 49-61.
